×

Found 6,408 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On normal modes of a waveguide. (English. Russian original) Zbl 07514278

Comput. Math. Math. Phys. 62, No. 3, 393-410 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 403-420 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Functional and analytic properties of a class of mappings in quasi-conformal analysis. (English. Russian original) Zbl 07485056

Izv. Math. 85, No. 5, 883-931 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 58-109 (2021).
MSC:  30C65 31B15 46E35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification